Discussions By Condition: I cannot get a diagnosis.

Diabetic, high blood pressure tablets causing swollen legs

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: chappers79
  • April 7, 2009
  • 07:32 PM

I am in my 60's, suffered a heart attack 9 years ago and had a triple bypass operation.. Unfortunately I have been diagnosed with diabetes and have now been placed on insulin injections. My blood pressure is now higher than should be with doctor saying that it needs to come down, the drugs I an now on to bring blood pressure down are not working and have caused my legs to swell. The GP appears to have run out of ideas, is there anyone out there that can help ?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?